Characterizations of pivotal mechanisms in the queueing problem
Youngsub Chun,
Manipushpak Mitra and
Suresh Mutuswami
Mathematical Social Sciences, 2014, vol. 72, issue C, 62-66
Abstract:
We characterize all anonymous VCG mechanisms by using queue efficiency, strategyproofness and equal treatment of equals. By additionally imposing independence axioms, introduced by Chun (2006a) and Maniquet (2003), we characterize the pivotal and the reward-based pivotal mechanisms in the class of k-pivotal mechanisms. We generalize the independence axioms to characterize the class of k-pivotal mechanisms.
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489614000729
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:72:y:2014:i:c:p:62-66
DOI: 10.1016/j.mathsocsci.2014.09.005
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().